# SDR MWEA020199

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 37,316 hours, 41,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59304762
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP HAS A CRACK FROM A SCREW HOLE, 3RD FLAP TRAILING EDGE REMOVABLE SECTION OUT FROM THE FUSELAGE.  THE CRACK IS ON THE TOP BACK SIDE.  FABRICATED AND INSTALLED PLUG AND DOUBLER.
